Strengthened inequalities for the mean width and the ℓ‐norm

Böröczky, Károly (Ifj.), Fodor, Ferenc, Hug, Daniel: Strengthened inequalities for the mean width and the ℓ‐norm.
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY, 104 (1). pp. 233-268. ISSN 0024-6107 (2021)

[img]
Preview
Text
mean-width-l-stab-szte-rep.pdf - Accepted Version

Download (367kB) | Preview
Item Type: Article
Journal or Publication Title: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY
Date: 2021
Volume: 104
Number: 1
Page Range: pp. 233-268
ISSN: 0024-6107
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 31826521
DOI id: https://doi.org/10.1112/jlms.12429
Date Deposited: 2021. Mar. 09. 12:04
Last Modified: 2021. Jul. 19. 12:43
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/20986

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year